# SDR HALA2019111400485

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 3,346 hours, 655 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON CLIMB OUT THROUGH FL260 ECAM MASTER CAUTION FUEL ACT XFR FAULT, PERFORMED ECAM ACTION ACT FWD TXFR OK. // FQI RESET, OPS CK GOOD. FUEL TRANSFER NORMALLY, A/C OK FOR SVC REF AMM28-46-00-740-001.
